MathSciNet Relay Station
MathSciNet bibliographic data
MR2105789 (2005g:39027) 39A11
Yu, Jianshe; Long, Yuhua; Guo, Zhiming Subharmonic solutions with prescribed minimal period of a discrete forced pendulum equation. J. Dynam. Differential Equations 16 (2004), no. 2, 575–586.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement